Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Monadicity of the Bousfield–Kuhn functor
HTML articles powered by AMS MathViewer

by Rosona Eldred, Gijs Heuts, Akhil Mathew and Lennart Meier PDF
Proc. Amer. Math. Soc. 147 (2019), 1789-1796 Request permission

Abstract:

Let $\mathscr {M}_n^f$ be the localization of the $\infty$-category of spaces at the $v_n$-periodic equivalences, the case $n=0$ being rational homotopy theory. We prove that $\mathscr {M}_n^f$ is for $n\geq 1$ equivalent to algebras over a certain monad on the $\infty$-category of $T(n)$-local spectra. This monad is built from the Bousfield–Kuhn functor.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55Q51
  • Retrieve articles in all journals with MSC (2010): 55Q51
Additional Information
  • Rosona Eldred
  • Affiliation: Max-Planck-Institut, Vivatsgasse 7, 53111 Bonn, Germany
  • MR Author ID: 1015629
  • Gijs Heuts
  • Affiliation: Mathematical Institute, Utrecht University, 3584CD Utrecht, The Netherlands
  • MR Author ID: 1082480
  • Akhil Mathew
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637-1514
  • MR Author ID: 891016
  • Lennart Meier
  • Affiliation: Mathematical Institute, Utrecht University, 3584CD Utrecht, The Netherlands
  • MR Author ID: 955940
  • Received by editor(s): March 29, 2018
  • Received by editor(s) in revised form: July 10, 2018
  • Published electronically: January 8, 2019
  • Additional Notes: This work was begun through a Junior Trimester Program at the Hausdorff Institute of Mathematics, and we thank the HIM for its hospitality.
    The second author was supported by the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement no. 682922).
    The third author was supported by the NSF Graduate Fellowship under grant DGE-114415 and was a Clay Research Fellow when this work was finished.
    The fourth author was supported by DFG SPP 1786.
  • Communicated by: Mark Behrens
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1789-1796
  • MSC (2010): Primary 55Q51
  • DOI: https://doi.org/10.1090/proc/14331
  • MathSciNet review: 3910443